Alert archive / Colorado / Special Weather Statements in 2021

Special Weather Statement, NWS Pueblo, CO

May 15, 2021Custer County, Colorado

NWS Pueblo, CO issued this special weather statement at May 15, 2021, 4:49 PM MDT for Custer County, Colorado. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 15, 2021, 4:49 PM MDT (22:49 UTC)
Expired
May 15, 2021, 5:30 PM MDT
In force
41 min
Issued by
NWS Pueblo, CO

County Custer County, CO

The radar

The Pueblo radar (KPUX), 97 km from the middle of the area, began a volume at 22:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 10.8 hours before the alert went out and 258 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2021-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 21 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2021-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
21 J/kg
Mixed-layer CIN
-326 J/kg
Mixed-layer LCL
769 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

346 
WWUS85 KPUB 152249
SPSPUB

Special Weather Statement
National Weather Service Pueblo CO
449 PM MDT Sat May 15 2021
 
COZ077>080-083-086-152330-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Wet Mountains between 6300 and 10000Ft CO-
Western/Central Fremont County Below 8500 Ft CO-
Wet Mountain Valley Below 8500 Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
Wet Mountains above 10000 Ft CO-
449 PM MDT Sat May 15 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HUERFANO...
SOUTHEASTERN FREMONT...NORTHEASTERN CUSTER AND WESTERN PUEBLO
COUNTIES UNTIL 530 PM MDT...

At 449 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 13 miles west of Junkins Burn Scar to 7 miles
south of Florence. Movement was east at 15 mph.

Pea size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Junkins Burn Scar, Silver Cliff, Wetmore and Rosita. 

LAT...LON 3800 10517 3831 10495 3829 10527 3801 10545
TIME...MOT...LOC 2249Z 273DEG 12KT 3807 10534 3828 10511 

$$

Cohen

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at May 15, 3:25 PM MDT, 1 hour 24 minutes earlier.

Area forecast discussion, May 15, 3:25 PM MDT, 1 hour 24 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
325 PM MDT Sat May 15 2021

.SHORT TERM...(This evening through Sunday)
Issued at 324 PM MDT Sat May 15 2021

Main Forecast Concerns/Challenges:

1) Strong to severe storms remain possible along and east of I-25
through mid to late evening. Main threats are large hail and
damaging winds, though have growing concerns for the possibility of
a tornado especially across locations closer to the CO and KS border.

2) Strong to severe storms are once again possible along and east of
I-25 on Sunday. Flash flooding concerns across area burn scars will
also increase.

Convective activity has continued to increase across the area this
afternoon, with latest radar imagery showing development over the
higher terrain, just north of the Palmer Divide, and around the
Raton Mesa. However, this development has remained on the weaker
side. RAP analysis is still showing a fair amount of CIN in place
over southern CO, with a more recent AMDAR sounding out of COS still
showing a strongly capped environment. Despite being late in the
day, still expect some additional warming along with increasing
ascent that should aid in eroding this CIN late this afternoon into
early evening. I think this should occur over the next couple of
hours, upon which MLCAPE values approaching 2000 j/kg and effective
shear of 35-40 kt will support quickly intensifying scattered
thunderstorms into the early evening. Locations along the I-25
corridor still look to have the highest chances though late
afternoon, with damaging winds and large hail the main threats.

This development will likely persist and expand as it moves east
across the plains through early to mid evening. Some lower
confidence with convective mode with some CAMs showing more linear
segments with this eastward moving development. However, given the
shear, would anticipate some continued potential for supercells.
This will be something to keep an eye on as moisture, instability,
and helicity will increase further to the east this evening. In this
location/environment closer to the CO/KS border, the highest risk
for significant hail (2") will reside. Also, in this
location/environment, the highest risk for tornadic development will
reside. These latest trends are pointing towards an increased threat
of tornadic development over the far eastern plains, closer to the
CO/KS border, in the 6 to 9 pm time frame. While concerns are
growing, the uncertainty with convective mode does keep some level
of lower confidence. Nonetheless, will continue to keep a close eye
on observational and radar trends into the evening. Thunderstorms
should depart east into KS in the 10 PM to 12 AM time frame.

On Sunday, upper trough/low is expected to approach the region with
large scale setup continuing to favor thunderstorm development over
much of the area. While instability and shear may not be quite as
strong on Sunday, this instability and moisture will have the
potential to push farther west up to the eastern mountains. So, not
only will there be a continued threat of strong to severe storms
across southern CO on Sunday, do think there will be an increased
flood/flash flood threat as moist upslope flow will now be present.
This will include the burn scars as well as other locations along
and adjacent to the eastern mountains.

.LONG TERM...(Sunday night through Saturday)
Issued at 324 PM MDT Sat May 15 2021

Main Forecast Concerns/Challenges

1) Flash flood threat Monday for area burn scars

2) Active weather continues for Tuesday, and possibly into Wednesday

Sunday night through Monday...The upper low pushes into northern AZ
Sun night, then moves across the Four Corners on Mon. Surface flow
is expected to remain out of the northeast through Sun evening,
allowing lingering shower activity to persist. However, as the upper
low nears on Mon, the surface flow is forecast to turn due east,
drawing plenty of llvl moisture back towards the I-25 Corridor and
eastern mts.  With about 1000 j/kg of CAPE to work with along the
eastern mts by midday, storms are expected to fire once again
along the higher terrain. The placement of the upper low will be
a crucial piece to the puzzle, however, as the steering flow will
tend to keep any storms that do initiate close to the mts.
Therefore, flash flooding of area burn scars is a definite
possibility and is of the utmost concern for Monday aftn and
evening.

Plan on lows Sun night in the 30s to around 40F for the high
valleys, and in the 40s to around 50F for the plains. High temps on
Mon are forecast to warm into the 60s for most locations, and
nearing 70F along the eastern border.

Tuesday and Wednesday...The upper low begins to weaken early Tue as
it starts to lift to the east-northeast, then tracks directly over
CO through Wed. This track presents a very broad area of lift
combined with abundant available moisture, so feel that there is a
very good chance of widespread convection both days, with greater
chances over the higher terrain and tied more to the aftn and early
evening hrs due to heating. Model CAPE is not all that robust either
day, and given the overall flow, feel that severe potential is low.
High temps both days will climb into the 60s to lower 70s.

Thursday through Saturday...Another upper low pressure system drops
down out of the Pacific NW for the end of the week, with strong
southwest flow developing across the Four Corners region. Multiple
disturbances within the flow will most likely help motivate isolated
to low-end scattered convection each aftn across the higher terrain
and high valleys. As for temps, the southwest flow aloft will warm
things up nicely across the cwa, with highs around 70F each day for
the high valleys, and in the 70s to around 80F for the eastern
plains. Moore

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 324 PM MDT Sat May 15 2021

KCOS and KPUB: VFR conditions are expected over the next 24 hours.
Thunderstorms will continue to increase in coverage and progress
eastward before diminishing late this evening. Dry conditions are
expected through the night into early tomorrow afternoon, before
thunderstorms greatly increase in coverage by mid afternoon. These
thunderstorms will have the possibility to produce strong gusty
winds and hail. These thunderstorms would drop either site below
MVFR conditions if KCOS or KPUB found themselves under one. Even if
KCOS and KPUB are not directly impacted by these thunderstorms,
outflow boundaries will likely be present, and these would shift
winds directions and increase wind speeds quickly. There is also
possibility that low clouds/fog will develop overnight, but
confidence is low in that scenario still at this time; if this
scenario came to fruition, MVFR or lower categories would be
expected.

KALS: VFR conditions are expected over the next 24 hours. An
isolated thunderstorm is possible late this afternoon and into the
the evening over KALS, but otherwise expect dry conditions through
tonight into tomorrow afternoon, before thunderstorms increase in
coverage by mid afternoon tomorrow. These thunderstorms could
produce strong gusty winds and would also drop visibilities below
MVFR conditions if KALS found itself under one.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...RODRIGUEZ
LONG TERM...MOORE
AVIATION...SIMCOE
Hazardous weather outlook, May 15, 12:02 PM MDT, 4 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1202 PM MDT Sat May 15 2021

COZ058>089-093>099-161815-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1202 PM MDT Sat May 15 2021

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Scattered strong to severe thunderstorms are expected to develop
along the eastern mountains, Palmer Divide, and Raton Mesa this
afternoon before spreading east and southeast through tonight.

Large hail of 2 inches or more and wind gusts of at least 60 mph
will be the main concerns for today, with locally heavy rainfall
posing concerns if storms are able to pass over any burn scar areas.
Also, a brief tornado over the plains cannot be ruled out later this
afternoon.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Severe storms are possible over the plains on Sunday and Monday
with primary risks being large hail and strong winds. Strong storms
are also possible on Tuesday and Wednesday over the plains with
the main risks being small hail and gusty winds. The current
thoughts are that the storms will remain below severe strength om
Tuesday and Wednesday.

Flash flooding is possible over the Spring, Junkins, Decker, and
Hayden Pass burn scars on Sunday, Monday, Tuesday, and Wednesday,
but will be dependent on where thunderstorms develop.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
possible this afternoon and evening across the eastern plains.

RODRIGUEZ

In the hours before

Special weather statement, May 15, 3:48 PM MDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Pueblo CO
348 PM MDT Sat May 15 2021

COZ081-085-152215-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
348 PM MDT Sat May 15 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TELLER AND WEST
CENTRAL EL PASO COUNTIES UNTIL 415 PM MDT...

At 348 PM MDT, Doppler radar was tracking a strong thunderstorm near
Manitou Springs, or near Colorado Springs, moving east at 15 mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Southern Colorado Springs, Manitou Springs, Fort Carson, Stratmoor
and Security-Widefield.

LAT...LON 3874 10495 3888 10491 3887 10472 3869 10477
TIME...MOT...LOC 2148Z 291DEG 11KT 3880 10489

Cohen
Special weather statement, May 15, 3:49 PM MDT, 1 hour before
Special Weather Statement
National Weather Service Pueblo CO
349 PM MDT Sat May 15 2021

COZ077-079-083-086-152230-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Wet Mountains between 6300 and 10000Ft CO-
Western/Central Fremont County Below 8500 Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
349 PM MDT Sat May 15 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FREMONT AND
NORTHWESTERN PUEBLO COUNTIES UNTIL 430 PM MDT...

At 348 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles south of Royal Gorge to 6 miles south
of Canon City to Florence to 7 miles south of Penrose. Movement was
northeast at 15 mph.

Half inch hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Florence, Penrose and Canon City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

LAT...LON 3843 10533 3847 10508 3845 10481 3830 10491
      3829 10515 3827 10544
TIME...MOT...LOC 2148Z 205DEG 11KT 3831 10533 3836 10518 3836 10511
3833 10496
Special weather statement, May 15, 4:06 PM MDT, 43 minutes before
Special Weather Statement
National Weather Service Pueblo CO
406 PM MDT Sat May 15 2021

COZ074-088-094-152245-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Eastern Las Animas County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
406 PM MDT Sat May 15 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL LAS ANIMAS COUNTY
UNTIL 445 PM MDT...

At 405 PM MDT, Doppler radar was tracking a strong thunderstorm near
Trinchera, or 18 miles northeast of Raton, moving north at 20 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Branson and Trinchera.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

LAT...LON 3724 10421 3719 10378 3700 10389 3699 10432
TIME...MOT...LOC 2205Z 201DEG 19KT 3702 10414
Special weather statement, May 15, 4:29 PM MDT, 20 minutes before
Special Weather Statement
National Weather Service Pueblo CO
429 PM MDT Sat May 15 2021

COZ077-079-083-152300-
Wet Mountains between 6300 and 10000Ft CO-
Western/Central Fremont County Below 8500 Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
429 PM MDT Sat May 15 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FREMONT COUNTY UNTIL
500 PM MDT...

At 429 PM MDT, Doppler radar was tracking a strong thunderstorm near
Florence, or 14 miles north of Junkins Burn Scar, moving east at 10
mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Florence and Penrose.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3849 10499 3831 10495 3830 10495 3828 10528
      3837 10529
TIME...MOT...LOC 2229Z 248DEG 11KT 3833 10519

Cohen
Special weather statement, May 15, 4:36 PM MDT, 13 minutes before
Special Weather Statement
National Weather Service Pueblo CO
436 PM MDT Sat May 15 2021

COZ088-093-094-097-152315-
Las Animas Vicinity/Bent County CO-Eastern Las Animas County CO-
La Junta Vicinity/Otero County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
436 PM MDT Sat May 15 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN OTERO...NORTHEASTERN LAS
ANIMAS AND SOUTHWESTERN BENT COUNTIES UNTIL 515 PM MDT...

At 435 PM MDT, Doppler radar was tracking an area of strong
thunderstorm development along a line extending from near Delhi to
13 miles north of Kim. Movement was northeast at 10 mph.

As this activity continues to intensify, penny size hail and wind
gusts of 50 to 55 mph will become possible with these storms.

Locations impacted include...
Delhi and Thatcher.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3747 10370 3756 10405 3781 10404 3773 10309
      3764 10308 3746 10309
TIME...MOT...LOC 2235Z 204DEG 11KT 3766 10392 3744 10329

Cohen
Special weather statement, May 15, 4:49 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service Pueblo CO
449 PM MDT Sat May 15 2021

COZ077>080-083-086-152330-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Wet Mountains between 6300 and 10000Ft CO-
Western/Central Fremont County Below 8500 Ft CO-
Wet Mountain Valley Below 8500 Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
Wet Mountains above 10000 Ft CO-
449 PM MDT Sat May 15 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HUERFANO...
SOUTHEASTERN FREMONT...NORTHEASTERN CUSTER AND WESTERN PUEBLO
COUNTIES UNTIL 530 PM MDT...

At 449 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 13 miles west of Junkins Burn Scar to 7 miles
south of Florence. Movement was east at 15 mph.

Pea size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Junkins Burn Scar, Silver Cliff, Wetmore and Rosita.

LAT...LON 3800 10517 3831 10495 3829 10527 3801 10545
TIME...MOT...LOC 2249Z 273DEG 12KT 3807 10534 3828 10511

Cohen

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 6:10 PM MDTSevere Thunderstorm WarningPUBBent, Crowley, Kiowa, Otero65 min
May 14, 6:30 PM MDTSpecial Weather StatementPUBProwers45 min
May 14, 7:00 PM MDTSevere Thunderstorm WarningPUBBent, Otero60 min
May 14, 7:23 PM MDTTornado WarningPUBBent37 min
May 14, 7:38 PM MDTSpecial Weather StatementPUBProwers52 min
May 14, 7:39 PM MDTTornado WarningPUBBent33 min
May 14, 7:52 PM MDTSevere Thunderstorm WarningPUBProwers38 min
May 14, 7:57 PM MDTSevere Thunderstorm WarningPUBProwers32 min
May 14, 8:22 PM MDTSevere Thunderstorm WarningPUBProwers53 min
May 15, 3:48 PM MDTSpecial Weather StatementPUBEl Paso27 min
May 15, 3:49 PM MDTSpecial Weather StatementPUBFremont41 min
May 15, 4:06 PM MDTSpecial Weather StatementPUBLas Animas39 min
May 15, 4:29 PM MDTSpecial Weather StatementPUBFremont31 min
May 15, 4:36 PM MDTSpecial Weather StatementPUBOtero39 min
May 15, 4:55 PM MDTSpecial Weather StatementPUBBaca35 min
May 15, 5:01 PM MDTSpecial Weather StatementPUBFremont29 min
May 15, 5:09 PM MDTSpecial Weather StatementPUBPueblo36 min
May 15, 5:13 PM MDTSpecial Weather StatementPUBBaca32 min
May 15, 5:15 PM MDTSpecial Weather StatementPUBOtero45 min
May 15, 5:22 PM MDTSevere Thunderstorm WarningPUBBaca38 min
May 15, 5:27 PM MDTSevere Thunderstorm WarningPUBCuster, Fremont, Pueblo63 min
May 15, 5:35 PM MDTSpecial Weather StatementPUBBaca40 min
May 15, 5:46 PM MDTSevere Thunderstorm WarningPUBBent, Otero59 min
May 15, 5:57 PM MDTSevere Thunderstorm WarningPUBPueblo63 min

Nearby

Special Weather Statements in Colorado, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.